# SDR AALA201706289006

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 29,433 hours, 10,464 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 61639203
- Part serial: C2422
- Condition: Warning Message
- Location: L3 Door
- Part time: 29,433 hours, 10,464 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DOOR SLIDE PAGE DISPLAYS CHECK SLIDE PRESSURE AT L3 GAUGE IS BORDER LINE RED. REPLACED L3 DOOR ESCAPE SLIDE INFLATION RESERVOIR.
